# SDR 2024FA0000235

- Difficulty date: March 20, 2024
- Submitted: March 20, 2024
- Operation: General aviation
- Aircraft: N616TS
- Make and model: Cirrus SF50
- Aircraft serial: 0429
- Aircraft time: 234 hours, 147 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Spring
- Part number: 37324001
- Condition: Short
- Location: Aileron
- Part time: 234 hours, 147 cycles
- Component: Aileron Control, Cirrus, SF50
- Stage of operation: IN
- How discovered: C
- Nature of condition: F, W
- Precautionary procedure: K

## Discrepancy

AILERON FAILED TO RETURN TO NEUTRAL POSITION DURING ROLL CENTERING SPRING FUNCTIONAL TEST IN ACCORDANCE WITH AMM CH 27-10. INVESTIGATION REVEALED THE FACTORY-INSTALLED CENTERING SPRING IS INCORRECT (TOO SHORT) PER THE IPC CH 27-10-02. THE AILERON CENTERING SPRING WAS REPLACED AND TESTED OK. NOTE: THIS SAME DEFECT HAS BEEN IDENTIFIED ON NON-FAA REGISTERED AIRCRAFT OF THE SAME TYPE, AND APPEARS TO BE A PRODUCTION ERROR.
